×

A class of completely monotonic functions. (English) Zbl 0042.34302


PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] J. Barkley Rosser [1] The complete Monotonicity of certain Functions derived from completely monotone Functions , Duke Math. J. 15 (1948), 313-331. · Zbl 0030.14602
[2] J.C. Burkill [1] On Mellin’s inversion Formula , Proc. Cambr. Phil. Soc. 23 (1927), 356-360. · JFM 52.0401.01
[3] W. Feller [1] Completely monotone Functions and Sequences , Duke Math. J. 5 (1939), 661-674. · Zbl 0022.23001
[4] J. Grommer [1] Ganze transzendente Funktionen mit lauter reellen Nullstellen , Diss. Göttingen 1914, p. 28. = J. f. d. r. u. a. Math. 144, Heft 2. · JFM 45.0650.02
[5] H. Hamburger [1] Ueber eine Erweiterung des Stieltjesschen Momentenproblems , Math. Ann. 81 (1920), 235-319. · JFM 47.0427.04
[6] Id. 82 (1921), 120-164, 168-187.
[7] F. Hausdorff [1] Summationsmethoden und Momentfolgen , Math. Ztsch. 9 (1921), 74-109, 280-299. · JFM 48.2005.02
[8] Momentprobleme für ein endliches Intervall , Math. Ztsch. 16 (1923), 220-248. · JFM 49.0193.01
[9] E. Helly [1] Ueber lineare Funktionaloperationen , Sitzungsber. Ak. Wien, math-naturw. K1. 121 (1912), Abt. IIa, 265-297. · JFM 43.0418.02
[10] D. Hilbert [1] Grundzüge einer allgemeinen Theorie der linearen Integralgleichungen , Gött. Nachr., math-ph. Kl. (1906), 192. · JFM 37.0351.03
[11] A. Hurwitz [1] Ueber die Nullstellen der Besselschen Funktion , Math. Ann. 33 (1889), 246-266 = Werke I, 266-286. · JFM 20.0502.02
[12] Th. Kaluza [1] Ueber die Koeffizienten reziproker Potenzreihen , Math. Ztsch. 28 (1928), 161-170. · JFM 54.0335.03
[13] O. Lokki [1] Ueber analytische Funktionen deren Dirichletintegral endlich ist und die in gegebenen Punkten vorgeschriebene Werte annehmen , Diss. Helsinki 1947. = Ann. Ac. Sc. Fennicae, Series A1, 1947, nr. 39. · Zbl 0031.02502
[14] R. Nevanlinna [1] Ueber beschränkte analytische Funktionen, Comm. in honorem Ernesti Leonardi Lindelöf, Helsinki 1929. = Ann. Ac. Sc. Fennicae, Series A, 32 (1929), nr. 7. · JFM 55.0768.03
[15] Asymptotische Entwicklungen beschränkter Funktionen und das Stieltjessche Momentenproblem , Ann. Ac. Sc. Fennicae, Series A, 18 (1922), 45-48. · JFM 48.1226.02
[16] Th. J. Stieltjes [1] Recherches sur les fractions continues , Oevres II, 402-559. · JFM 35.0978.01
[17] S.C. Van Veen [1] Onderzoek van de coefficiënten An in de ontwikkeling van Nw . Arch. v. Wisk. (2) 15 (1927), 256-262. · JFM 53.0332.02
[18] H. Wall [1] Analytic theory of continued Fractions , (1948), p. 314. · Zbl 0035.03601
[19] A. Wintner [1] Spektraltheorie der unendlichen Matrizen , (1929), p. 97. · JFM 55.0230.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.